# SDR CA050317003

- Difficulty date: March 15, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 5,813 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Retaining Ring
- Part number: 3020159
- Condition: Deformed
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A REVIEW OF AIRCRAFT RECORDS SHOWED THE ENGINE WAS ASSEMBLED USING SHROUD SEGMENTS WITH A RETAINING RING. THE ENGINE WAS BORESCOPE INSPECTED IAW SB 1631.   2 SEGMENTS WERE FOUND TO BE AXIALLY DISPLACED WITH COMPRESSOR TURBINE BLADE TIP RUB ON ONE SEGMENT.   HOT SECTION COMPONENTS WERE REMOVED TO EMBODY SB 1627 AND SB 1628.
